Hedex Extra - 16 Tablets

Hedex Extra - 16 Tablets

£4.00Price

What is Hedex Extra?

Hedex Extra are painkillers that can help to ease headaches and migraines. Ideal for those suffering from headaches, migraines or other kinds of pain, Hedex Extra uses paracetamol and caffeine to ease your pain as quickly as possible.

 

Age Restriction
You must be at least 16 years old to purchase this product.

 

MAX 1 PACKS PER CUSTOMER

No refunds or returns on this product.

  • Ingredients

    Each tablet contains Paracetamol Ph.Eur. 500.0 mg and Caffeine Ph.Eur. 65.0 mg.

     

    Other ingredients: Starch pregelatinised, maize starch, polyvinyl pyrrolidone, potassium sorbate, purified talc, stearic acid, croscarmellose sodium, water, hypromellose (6CPS) and triacetin

  • Can Hedex Extra be used for other kinds of pain?

    Although Hedex Extra is perfect to relieve headaches and migraines, it can be used to relieve other kinds of pain too. Some of the other uses for this painkiller include:

    • A backache
    • Rheumatic pain
    • Muscle pain
    • Toothache
    • A sore throat
    • Period pain
    • Cold and flu symptoms including fever, aches and pains
  • How to use Hedex Extra

    For adults and children over the age of 16, take 2 tablets every 4 – 6 hours as needed. For children under the age of 16, take 1 tablet every 4 – 6 hours, as needed. Make sure to leave at least 4 hours between each dose and do not take more than 4 doses in any 24 hours.

  • When should Hedex Extra not be used?

    Hedex Extra is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients. For those who have kidney disease or liver disease, including alcoholic liver disease, speak to your doctor before using Hedex Extra. This product should not be taken at the same time as some other medicines, as they may interact. For a list of which medicines should not be taken at the same time as this product, please read the patient information leaflet.

  • Does this product have any side effects?

    Like all medicines, Hedex Extra can have side effects, although not everyone will experience them. These side effects include:

    • Severe allergic reactions, e.g. skin rash, itching, shortness of breath, swelling of mouth or face
    • Skin rash or peeling, or mouth ulcers
    • Breathing problems, these may be more likely If you have experienced them before when taking other painkillers
    • Unexplained bruising or bleeding
    • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

    If you experience these or any other side effects while taking Hedex Extra, stop use and speak to your doctor or Chemist 4 U pharmacist right away. You can also report any side effect that you discover using the MHRA Yellow Card scheme. 

  • Important Information

    This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

    If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

    Store all medicines out of sight and reach of children.

    Please read the included leaflet carefully before using this product.

    Please contact your GP if appropriate regarding this product.

Basket (0)‏

Free Tracked UK delivery on orders over £40

order by 2pm for Next Day delivery aim